# SDR CALA0100722

- Difficulty date: July 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY MOUNTS CORRODED AT STA 946.5, LBL 14 AND RBL 8.  THE GALLEY MOUNTS WERE REMOVED AND REPLACED IAW SRM 53-10-03.
